International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Doubt m-Polar Fuzzy Sets Based on BCK-Algebras

  • Bayan Albishry
  • Sarah O. Alshehri*
  • Nasr Zeyada

    * Corresponding author

    Abstract

    Doubt m-polar subalgebras (ideals) were introduced and some properties were investigated. Also, doubt m-polar positive implicative (commutative) ideals were defined and related results were proved.

    How to Cite

    B. Albishry, S. O. Alshehri, N. Zeyada, Doubt m-Polar Fuzzy Sets Based on BCK-Algebras, Int. J. Anal. Appl. 21 (2023), 53. https://doi.org/10.28924/2291-8639-21-2023-53

    BibTeX
    @article{Albishry2023,
      author  = {Albishry, Bayan and Alshehri, Sarah O. and Zeyada, Nasr},
      title   = {Doubt m-Polar Fuzzy Sets Based on BCK-Algebras},
      journal = {Int. J. Anal. Appl.},
      volume  = {21},
      year    = {2023},
      pages   = {53},
      doi     = {10.28924/2291-8639-21-2023-53}
    }

    References

    • [1] L.A. Zadeh, Fuzzy Sets, Inform. Control. 8 (1965), 338–353. https://doi.org/10.1016/s0019-9958(65)90241-x.
    • [2] Y. Imai, K. Iséki, On Axiom Systems of Propositional Calculi, I, Proc. Japan Acad. Ser. A. Math. Sci. 41 (1965), 436-439. https://doi.org/10.3792/pja/1195522378.
    • [3] K. Iséki, An Algebra Related With a Propositional Calculus, Proc. Japan Acad. Ser. A. Math. Sci. 42 (1966), 26-29. https://doi.org/10.3792/pja/1195522171.
    • [4] K. Iseki, S. Tanaka, An Introduction to the Theory of BCK-algebras, Math. Japon. 23 (1978), 1-26.
    • [5] O.G. Xi, Fuzzy BCK-algebras, Math. Japon. 36 (1991), 935–942.
    • [6] J. Meng, Commutative Ideals in BCK-algebras, Pure Appl. Math. 9 (1991), 49-53. (in Chinese).
    • [7] J. Meng, Y. B. Jun, BCK-algebras, Kyung Moon Sa Co. Seoul, Korea 1994.
    • [8] Y.B.Jun, Doubt Fuzzy BCK/BCI-algebras, Soochow J. Math. 20 (1994), 351–358.
    • [9] J. Chen, S. Li, S. Ma, X. Wang,m-Polar Fuzzy Sets: An Extension of Bipolar Fuzzy Sets, Sci. World J. 2014 (2014), 416530. https://doi.org/10.1155/2014/416530.
    • [10] A. Al-Masarwah, A.G. Ahmad, Doubt Bipolar Fuzzy Subalgebra and Ideals in BCK/BCI-algebras, J. Math. Anal.9 (2018), 9-27.
    • [11] A. Al-Masarwah, A.G. Ahmad, m-Polar Fuzzy Ideals of BCK/BCI-algebras, J. King Saud Univ. - Sci. 31 (2019), 1220–1226. https://doi.org/10.1016/j.jksus.2018.10.002.
    • [12] A. Al-Masarwah, A.G. Ahmad, G. Muhiuddin, D. Al-Kadi, Generalized m-Polar Fuzzy Positive Implicative Ideals of BCK-Algebras, J. Math. 2021 (2021), 6610009. https://doi.org/10.1155/2021/6610009.